# SDR FDEA201101140177

- Difficulty date: January 14, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65572042
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR IS GOUGED ON PREVIOUS REPAIR AROUND FASTENER HEADS.  REMOVED PREVIOUS REPAIR DOUBLER IAW SRM 51-30-2.  FABRICATED NEW REPAIR DOUBLER USING 2024 T-3 .080" X 6.8750" X 4" IAW SRM 52-00-3, FIG 3.  INSTALLED NEW REPAIR DOUBLER IAW SRM 52-00-3, FIG 3 AND 51-30-2, REV 103, AND EA NR 7-5230-143940.
